# SDR AWXA9500051

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Key Washer
- Part number: MS172271
- Condition: Broken Tab
- Location: Nlg Door Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING FLEET INSPECTION, DUE TO OTHER FAILURES NOTED, FOUND KEY WASHER TANGS PROPERLY SECURED, BUT KEY PORTION OF LOCK WASHER DEFECTIVE ALLOWING ROTATION OF NUT ON NLG DOOR ACTUATOR LOWER ATTACHMENT FITTING BOLT.  THE KEY PORTION OF THE LOCK WASHER IS NOT VISIBLE WITHOUT REMOVING THE NUT.  REMOVED AND REPLACED LOCK WASHER PER AMM 32 32 16 PP 404 407. AIRCRAFT RETURNED TO SERVICE.  (X)
